Table of Contents
ISRN Probability and Statistics
Volume 2014 (2014), Article ID 645823, 10 pages
http://dx.doi.org/10.1155/2014/645823
Research Article

Simulating Univariate and Multivariate Tukey -and- Distributions Based on the Method of Percentiles

Section on Statistics and Measurement, Department of EPSE, Southern Illinois University Carbondale, P.O. Box 4618, 222-J Wham Building, Carbondale, IL 62901-4618, USA

Received 2 October 2013; Accepted 19 November 2013; Published 12 January 2014

Academic Editors: M. Campanino, X. Dang, and J. Villarroel

Copyright © 2014 Tzu Chun Kuo and Todd C. Headrick. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tzu Chun Kuo and Todd C. Headrick, “Simulating Univariate and Multivariate Tukey -and- Distributions Based on the Method of Percentiles,” ISRN Probability and Statistics, vol. 2014, Article ID 645823, 10 pages, 2014. doi:10.1155/2014/645823